# SDR CA141212010

- Difficulty date: November 25, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bell 407
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Transmission
- Part number: 407040006107
- Condition: Warning Light
- Location: Main Rotor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) MAIN TRANSMISSION WAS REPLACED WITH 0 TSO TRANSMISSION.  AFTER INSTALLATION, THE LOW ROTOR HORN AND LIGHT WAS COMING BACK ON DURING THROTTLE INCREASE PAST 85 PERCENT, BOTH HORN AND LIGHT GOING OFF AT AROUND 87 PERCENT, BOTH COMING BACK ON AT 90 PERCENT THEN REMAIN OF AT 95 PERCENT.  ON THROTTLE DECREASE, THE LIGHT AND HORN CAME BACK ON A 95 PERCENT AND BOTH WENT OFF AT 90 PERCENT AND THEN BOTH REMAIN ON AT 85 PERCENT.  AFTER THE ACFT HAS BEEN RUN FOR 12 TO 15 MINUTES, THE SYS WORKS AS IT SHOULD AND WILL CONTINUE TO WORK UNLESS THE ACFT SITS FOR SOME TIME TO COOL DOWN, THEN THE PROBLEM COMES BACK.  ACFT DID NOT HAVE THIS ISSUE PRIOR TO TRANSMISSION CHANGE.  ALL PARTS IN THE LOW ROTOR HORN SYS WERE CHANGED WITHOUT SUCCESS.  BOTH PSE AND CSE PROVIDED SOME TROUBLESHOOTING ASSISTANCE WITHOUT SUCCESS.  IT WAS DECIDED TO CHANGE THE TRANSMISSION WITH ANOTHER O/H TRANSMISSION.  MECHANIC REPORTED THE THEY NO LONGER HAVE THE LOW ROTOR HORN PROBLEM AFTER REPLACING THE TRANSMISSION.
